# SDR DHL2004747010

- Difficulty date: December 1, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O FROM IAH, GEAR HANDLE PLACED TO OFF THE RED DOORS LIGHT AND RT DOOR LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURES LIGHTS WENT OUT.  WHEN GEAR HANDLE PLACED TO UP APPROACHING CVG PLACED GEAR HANDLE TEE.  CYCLED RIGHT HAND GEAR DOOR SEVERAL TIMES AND LUBED SWITCH, OPS CK GOOD IAW MM 32-12-1.
